MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601510
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, including device lot number, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the stent was not adequately apposed to the vessel wall, resulting in occlusion and additional intervention.An eluvia us, 6x150, 130 cm was selected for use.The patient was implanted with the eluvia in (b)(6) 2024.On (b)(6) 2025, the patient presented with recurring symptoms.It was revealed that the eluvia was completely occluded.Imaging revealed that the stent was not apposed correctly to the vessel wall.The apposition issues were not evident on angiography at the time the stent was placed.To treat the event, an additional stent was placed to cover the abnormal portion of the eluvia.

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21658127
Report Number2124215-2025-17033
Device Sequence Number8940034
Product Code NIU
UDI-Device Identifier08714729876625
UDI-Public08714729876625
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939294601510
Device Catalogue NumberH74939294601510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Initial Report FDA Received Date03/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown